Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Staph Infection . Could it be the reason ?

Hi Doc! I was daigonised of staph infection and some antibiotics and injection were prescribed for me for 7 days, after which I went back to the lab for screening. This time the result was negative. To my greatest surprise, few weeks later i started noticing the symtoms again. What could be the reason for this? Least I forget, my spouse did not undergo the treatment with me. Could it be the reason? Please I need to know. Thank you. PETER.
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  607
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Peter, Welcome to HealthcareMagic Forum.
You haven't mentioned, where exactly do you have the Infection? Is it a abscess or something else? What exactly are your Symptoms? There are chances the Infection could spread from Person to Person. Kindly get yourself examined by a Physician and get a Blood Culture done to rule out the causative Organism. Once Diagnosed, you Doctor will Prescribe you antibiotics accordingly. You will have to take them as directed by Your Doctor and go for regular follow up.

Wish you Good Health.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor